or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Family Planning › Random cramps requiring ibuprofen most of the month on Paragard IUD over one year after insertion
New Posts  All Forums:Forum Nav:

Random cramps requiring ibuprofen most of the month on Paragard IUD over one year after insertion

post #1 of 3
Thread Starter 

I'm wondering if anyone else has this problem?  Period normal length (heavy), but I'm realizing I take ibuprofen for cramps probably 25 out of 30 days of each month.  I've had it in for over a year.  Previously I had the 5-year Multi-load375 and didn't have problems with cramps this much (still had crampiness but not most days). 

I'm don't want to have it removed, First of all--it hurts going in and coming out!  Second, I love the 9--more years of worry free birth control.  I just had an ultrasound; everything is placed correctly, no abnormalities. 

Starting to wonder if all this ibuprofen will hurt me at some point though.
Thoughts?  Thanks everyone--Oh, I have not had nor want children and I'm 40.  My sister who also has Paraguard says she also gets random cramps throughout the month but not enough to require ibuprofen--she's had four kids though. 

p.s. What's the experience with this cervix-softening medication to make insertion less painful--does it work for removal?  My doctor never heard of it. 

post #2 of 3

Hi schneiderpants and welcome to Mothering! I haven't had this problem but noticed your post and wanted to bump it up for attention. 

 

Anyone have input to share? 

post #3 of 3
Thread Starter 

I'm starting to experiment, taking Evening Primrose Oil supplements. 3rd day and cramps minimal; which may be just correct timing.   
 

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Family Planning
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Family Planning › Random cramps requiring ibuprofen most of the month on Paragard IUD over one year after insertion